# SDR SWAA2025081187637

- Difficulty date: July 2, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 64,528 hours, 38,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156<[01] EVALUATED; REMOVED; LOCATED; DRILLED AND REPLACED AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE BS727 TO BS847 LBL22 WL156 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A7500 REV: A AND DWG 146A0067 REV: -.;[02] COMPLETE;[03] COMPLETE
